# SDR SWAA2019011628482

- Difficulty date: December 31, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,984 hours, 28,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT LOWER LEADING EDGE SKIN ACTUATOR ATTACH POINT CRACKED AROUND FASTENER  HOLE.  R&R SKIN PER MM.
